Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 46, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 31, 2023, 8:42 PM CDT for Lee County, Phillips County, St. Francis County, Arkansas; Tunica County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2023, 8:42 PM CDT (01:42 UTC)
- Expired
- Mar 31, 2023, 9:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lee County, AR, Phillips County, AR, St. Francis County, AR, Tunica County, MS
The radar
The Memphis radar (KNQA), 98 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted.
274
WFUS54 KMEG 010142
TORMEG
ARC077-107-123-MSC143-010215-
/O.NEW.KMEG.TO.W.0046.230401T0142Z-230401T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
842 PM CDT Fri Mar 31 2023
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Lee County in eastern Arkansas...
Southeastern St. Francis County in eastern Arkansas...
Northwestern Phillips County in eastern Arkansas...
Northwestern Tunica County in northwestern Mississippi...
* Until 915 PM CDT.
* At 842 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Palmer, or 7 miles northwest of Marvell, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Marianna, Hughes, Rondo, Aubrey, Brickeys, Lagrange,
Jeffersonville, Cody, Kokomo, Haleside, Mud Lake, Soudan, Peters,
Council, Turkey Scratch, Vineyard, Diamond Woods, Ball Point,
Whitehall and Cypress Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3473 9105 3501 9049 3486 9041 3483 9041
3484 9040 3474 9034 3455 9102 3463 9105
TIME...MOT...LOC 0142Z 242DEG 49KT 3465 9099
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$3 follow-up statements
396
WWUS54 KMEG 010157
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
857 PM CDT Fri Mar 31 2023
ARC107-010207-
/O.CAN.KMEG.TO.W.0046.000000T0000Z-230401T0215Z/
Phillips AR-
857 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHWESTERN PHILLIPS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for eastern
Arkansas...and northwestern Mississippi.
LAT...LON 3501 9049 3486 9041 3483 9041 3484 9040
3474 9034 3464 9069 3464 9084 3481 9087
TIME...MOT...LOC 0157Z 241DEG 49KT 3472 9075
$$
ARC077-123-MSC143-010215-
/O.CON.KMEG.TO.W.0046.000000T0000Z-230401T0215Z/
Lee AR-St. Francis AR-Tunica MS-
857 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CENTRAL
LEE...SOUTHEASTERN ST. FRANCIS AND NORTHWESTERN TUNICA COUNTIES...
At 857 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Marianna, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marianna, Hughes, Rondo, Brickeys, Lagrange, Jeffersonville, Cody,
Kokomo, Haleside, Mud Lake, Soudan, Peters, Council, Diamond Woods,
Ball Point, Whitehall, Cypress Corner, Shannondale, Tongin and
Rawlinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3501 9049 3486 9041 3483 9041 3484 9040
3474 9034 3464 9069 3464 9084 3481 9087
TIME...MOT...LOC 0157Z 241DEG 49KT 3472 9075
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$986
WWUS54 KMEG 010206
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
906 PM CDT Fri Mar 31 2023
ARC077-123-MSC143-010215-
/O.CON.KMEG.TO.W.0046.000000T0000Z-230401T0215Z/
Lee AR-St. Francis AR-Tunica MS-
906 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EASTERN
LEE...SOUTHEASTERN ST. FRANCIS AND NORTHWESTERN TUNICA COUNTIES...
At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Marianna, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hughes, Brickeys, Jeffersonville, Raggio, Cody, Gassett, Kokomo,
Haleside, Mud Lake, Soudan, Peters, Council, Hollywood, Diamond
Woods, Ball Point, Whitehall, Shannondale, Tongin and Mississippi
River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3497 9047 3486 9041 3483 9041 3484 9040
3474 9034 3464 9068 3484 9076
TIME...MOT...LOC 0206Z 241DEG 48KT 3474 9064
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$190
WWUS54 KMEG 010210
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
910 PM CDT Fri Mar 31 2023
ARC077-123-MSC143-010220-
/O.EXP.KMEG.TO.W.0046.000000T0000Z-230401T0215Z/
Lee AR-St. Francis AR-Tunica MS-
910 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR EASTERN LEE...SOUTHEASTERN ST. FRANCIS AND
NORTHWESTERN TUNICA COUNTIES WILL EXPIRE AT 915 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for eastern
Arkansas...and northwestern Mississippi.
Remember, a Tornado Warning still remains in effect for eastern Lee
County until 915 PM.
LAT...LON 3497 9047 3486 9041 3483 9041 3484 9040
3474 9034 3464 9068 3484 9076
TIME...MOT...LOC 0210Z 242DEG 49KT 3476 9060
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 31, 7:47 PM CDT, 55 minutes earlier.
Area forecast discussion, Mar 31, 7:47 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
747 PM CDT Fri Mar 31 2023
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023
00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)
CJC
&&
.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.
Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.
A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.
Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.
High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.
Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.
AC3
&&
.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023
A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.
Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.
VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.
30/Sirmon
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
036-048-049-058.
MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.
MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.
TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...ARSIn the hours before
Local storm report, Mar 31, 6:49 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 3 W BROWNSVILLE 35.59N 89.31W
03/31/2023 HAYWOOD TN AMATEUR RADIO
ONE CHURCH WAS DESTROYED AND SEVERAL HOMES
WERE DAMAGED NEAR THE INTERSECTION OF FULTON
ROAD AND EVINS ROAD WEST OF BROWNSVILLE.
&&Local storm report, Mar 31, 7:07 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TORNADO COVINGTON 35.57N 89.65W
03/31/2023 TIPTON TN LAW ENFORCEMENT
THE COVINGTON HOSPITAL HAS BEEN DAMAGED WITH
PATIENTS BEING REROUTED TO LAUDERDALE
COUNTY.
&&Local storm report, Mar 31, 7:09 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TORNADO 2 E MARVELL 34.56N 90.88W
03/31/2023 PHILLIPS AR TRAINED SPOTTER
SPOTTER REPORT OF A TORNADO.
&&Local storm report, Mar 31, 7:59 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TORNADO 7 NE TUNICA 34.76N 90.29W
03/31/2023 TUNICA MS EMERGENCY MNGR
REPORT OF DAMAGE ON ARKLABUTLA DAM ROAD IN
TUNICA COUNTY.
&&Local storm report, Mar 31, 8:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 4 W TUNICA 34.69N 90.45W
03/31/2023 TUNICA MS TRAINED SPOTTER
SOME ROOF DAMAGE AND TREES DOWN NEAR THE
INTERSECTION OF HIGHWAY 304 AND SCENIC LANE.
&&Special weather statement, Mar 31, 8:31 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
831 PM CDT Fri Mar 31 2023
ARZ028-TNZ048-049-010200-
Mississippi AR-Tipton TN-Lauderdale TN-
831 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of southern
Mississippi, central Tipton and Lauderdale Counties through 900 PM
CDT...
At 831 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bassett, or near Wilson, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Covington, Ripley, Osceola, Wilson, Fort Pillow State Park, Joiner,
Bassett, Marie, Fulton, Ashport, Ft Pillow, Henning, Gilt Edge,
Burlison, Garland, Evadale, Driver, O'Donnell Bend, Grider and
Tomato.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for eastern
Arkansas...and west Tennessee.
&&
LAT...LON 3572 8944 3569 8945 3540 9010 3556 9021
3592 8962 3592 8960
TIME...MOT...LOC 0131Z 237DEG 54KT 3553 9008
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:09 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 51 min |
| Mar 31, 9:08 PM CDT | Tornado Warning | MEG | Crittenden, Lee | 37 min |
| Apr 1, 3:24 AM CDT | Wind Advisory | MEG | Clay, Craighead, Greene, Mississippi | 11 hr |
| Mar 31, 7:35 PM CDT | Tornado Warning | MEG | DeSoto, Tate, Tunica | 40 min |
| Mar 31, 8:06 PM CDT | Tornado Warning | MEG | Benton, DeSoto, Marshall | 39 min |
| Mar 31, 8:38 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tippah | 37 min |
| Mar 31, 9:34 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 41 min |
| Mar 31, 10:07 PM CDT | Tornado Warning | MEG | Marshall | 23 min |
| Mar 31, 10:20 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tunica | 25 min |
| Mar 31, 10:34 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 41 min |
| Mar 31, 10:41 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 34 min |
| Mar 31, 11:09 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 16 min |
| Mar 31, 11:12 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Quitman | 15 min |
| Mar 31, 11:19 PM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall | 3 hr |
| Mar 31, 11:39 PM CDT | Tornado Warning | MEG | Lafayette, Panola | 18 min |
| Mar 31, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 45 min |
| Apr 1, 12:39 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 51 min |
| Apr 1, 12:46 AM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 44 min |
| Apr 1, 12:53 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc | 52 min |
| Apr 1, 12:58 AM CDT | Tornado Warning | MEG | Lee, Pontotoc | 47 min |
| Apr 1, 1:17 AM CDT | Special Weather Statement | MEG | Tishomingo | 13 min |
| Apr 1, 1:19 AM CDT | Tornado Warning | MEG | Itawamba, Tishomingo | 20 min |
| Apr 1, 1:20 AM CDT | Special Weather Statement | MEG | Calhoun | 25 min |
| Apr 1, 1:33 AM CDT | Tornado Warning | MEG | Itawamba, Lee | 42 min |
| Apr 1, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 51 min |
| Apr 1, 1:46 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Monroe | 44 min |
| Apr 1, 1:55 AM CDT | Special Weather Statement | MEG | Pontotoc | 35 min |
| Apr 1, 2:21 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 39 min |
| Apr 1, 2:58 AM CDT | Special Weather Statement | MEG | Monroe | 17 min |
| Apr 1, 3:20 AM CDT | Special Weather Statement | MEG | Monroe | 25 min |
| Apr 1, 2:13 PM CDT | Wind Advisory | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 4 hr |
Nearby
Tornado Warnings in Arkansas, 2023Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.